are there any side effects on Propecia that affects the heart? I know that right now it’s not part of the official listing on Propecia’s side effects, but as an expert, I believe you hear a lot from people who’s taking it and might have any information regarding it.
I started taking propecia about 2-3 weeks ago. Since yesterday I started to feel a strong pump in my heart every now and then, specially at night, and it seems to intensify when I lay down. The strong pump is a bit odd, it feels like an uncomfortable tension in my chest, and it’s also slightly respiratory.
Ps: I’m 25 years old, weight 175 pounds. Don’t have any heart issues, and never felt this before. I also take another medicine, an anti-depressant: Zoloft.
Congratulations for the blog! Thank you.
I have not had any patients in the years I’ve been prescribing Propecia that developed heart related side effects. If you have heart related issues, you need to speak with your doctor ASAP. It probably is unrelated to Propecia and can be a very serious medical condition.